Body Drift And Nausea After Taking The Drug Levofloxacin?
I want to ask. r n r nYesterday I checked with the doctor, he said there was inflammation in the middle due to red eardrums and a small swelling in the inner nose, sore throat up to the shoulders. r n r nI I was given drugs levofloaxcin, eflagen, destavell r nI drank levo 1 × 1, eflagen 2 × 1, destavell 1 × 1 r n r nWhen I drank eflagen there was no taste r n r nBut time Drinking levo and destavell how come at night my body feels like floating, nauseous, easily startled during sleep so I am insomnia until the drug reaction subsides a bit before I can sleep r n r nWant to check at the hospital again now Friday the clinic doesn’t exist r n r nPlease help for the best solution
Inflammation of the middle ear or commonly referred to as acute otitis media (AOM). AOM can be caused due to an infection in the middle ear, causing inflammation. AOM can cause symptoms such as pain in the ear, fever, buzzing, headache, nausea, so that it can be accompanied by discharge from the ear.
from the situation you experience, nausea and drifting and shock during sleep may be caused by the effects of the drug levofloxacin. Levofloxacin is an antibiotic that can be used, one of which is for ear infections. Levofloxacin can cause several side effects such as nausea, headache, diarrhea, drift, and insomnia. However, this is not a dangerous thing, and it can disappear with a drug change.
But besides that, the condition you are experiencing can also be caused by other causes such as:
Anemia / lack of red blood cells, psychological disorders, an infection of the ear that is heavy enough to consume too much coffee and alcohol, gastric disorders. immediately first, so that later dotker can find out the cause of your situation. and later the doctor can change the right drug if it is due to drug side effects.
Here's an article you can read about levofloxacin
may be useful. thank you